# SDR SWAA2021091005852

- Difficulty date: August 11, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 74,935 hours, 44,224 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FRONT SPAR WEB LOCATED FUEL BOOST PUMP IFSS 120 APPROX; LOWER AREA AT LT WING ; 2021-368745 / [01] TOOL USED/ EDDY CURRENT PN/ NORTEC 600D; SN/ 2000053402; DUE DATE/ 23APR22.; [02] TOOL USED: ULTRASONIC THICKNESS GAUGE ; PN/ 25DL PLUS;SN/ 071504410; DUE DATE/ 20NOV21; [03] TOOL USED : CALIPER P/N:700-113-10 S/N:0016656 DUE DATE: 11-MAY-22; [04] TOOL USED CALIPER P/N :500-464 S/N : 15331936 DUE DATE : 05-OCT-21; [05] TOOL USED: EDDY CURRENT INSTRUMENT P/N: NORTEC 500D; S/N: N500X1693P030456 DUE DATE: 30-NOV-21.; [06] REPAIRED FRONT SPAR WEB LOCATED FUEL BOOST PUMP IFSS 120 APPROX; LOWER AREA AT LT WING IAW EA 21-157-02490; [07] STEP 6 CORRECTED  REFER TO FAULT TTG8Q00617WM WHERE EA 21-157-02490 WAS ADDED AS A SUBTASK.; [08] TASK CARD COMPLETED; [09] TASK CARD COMPLETED RII
